# SDR R61A201704030266

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 6,112 hours, 4,366 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN EICAS MESSAGE IN FLIGHT, 2 DOOR INDICATORS SHOWING GREEN, 1 NOT. PRESSURIZATION NORMAL. CLEANED L2 DOOR SENSOR IAW AMM 52-72-21. OPS CHECK DOOR CLOSED WARNING ON MFD CMM 52-42-22, OPS CHECK GOOD.
